# SDR AC2A0000339

- Difficulty date: April 7, 2002
- Submitted: April 18, 2002
- Operation: Air carrier
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- Engine: Allsn 250C*
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Condition: Failed
- Location: P/C Link
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED BEARINGS IN P/C LINKS.
